# SDR IPXA2023091194132

- Difficulty date: August 24, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502507
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C L/H WING O/B FLAP I/B FWD HINGE #4 LUG BORE HAS CORROSION AT STA XW=486.403, YW=589.366 .REPLACED CORRODED HINGE-BRACKET AT THE L/H WING O/B FLAP FWD HINGE AT STA XW=486.403, YW=589.366 IAW AMM 57-53-01-400-801. (MINOR)
